# SDR 20001206SH008

- Difficulty date: October 29, 2000
- Submitted: December 6, 2000
- Operation: General aviation
- Aircraft: N687AL
- Make and model: Bell 407
- Aircraft serial: 53366
- Engine: Allsn 250C47B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 206340300105
- Part serial: KC822
- Condition: Failed
- Location: Transmission
- Part time: 1,806 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT, PILOT HEARD A LOUD POP.  LANDED AT THE NEAREST PLATFORM AND AFTER SHUT DOWN, FOUND FORWARD FLEXURE ON INPUT DRIVESHAFT HAD FAILED.  ONE OF THE FORWARD FLEXURES FAILED AT THE BOLT HOLE AND A PORTION OF THE FLEXURE WENT THROUGH THE TRANSMISSION DECK/CABIN ROOF.  (X)
